# SDR ASAA0110661

- Difficulty date: December 20, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6562107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND WEB AT BS 400, LBL 52 CORRODED.  REPAIRED WEB PER SRM.  (M)
